| Model Number |
32400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
08/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced pain at the ipg site.As a result, surgical intervention may be undertaken to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.During processing of this complaint, attempts were made to obtain complete patient information.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.